Advances in Differential Equations
- Adv. Differential Equations
- Volume 9, Number 5-6 (2004), 539-562.
Existence of the nontopological condensate in self-dual Chern-Simons gauge theory
This note is concerned with the recent paper, "Non-topological N-vortex condensates for the self-dual Chern-Simons theory" by M. Nolasco. Making modifications to her arguments, we show that the existence of "nontopological" multivortex condensates actually follows with any prescribed vortex points.
Adv. Differential Equations Volume 9, Number 5-6 (2004), 539-562.
First available in Project Euclid: 18 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35Q40: PDEs in connection with quantum mechanics 58E15: Application to extremal problems in several variables; Yang-Mills functionals [See also 81T13], etc.
Suzuki, Takashi; Takahashi, Futoshi. Existence of the nontopological condensate in self-dual Chern-Simons gauge theory. Adv. Differential Equations 9 (2004), no. 5-6, 539--562. https://projecteuclid.org/euclid.ade/1355867935.